# SDR DALA2018061404002

- Difficulty date: June 9, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 80,863 hours, 36,591 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

LIGHT ODOR AFTER ENGINE START AND BEFORE LANDING.  TROUBLESHOT.  APU OVERSERVICED.  COMPLIED WITH STEAM CLEANING.  REMOVED AND REPLACED BOTH AIR CIRCULATION  FILTERS AND OZONE CONVERTERS.  OPERATION CHECKS OK.  NO SMELL.
